type 2 was detected after i went into hospital for an ishemic stroke. it affected my left side, numbness tingle, burn, this seems to stay the same. i do tingle and get weird feeling in my right foot, toes, im wondering if tyhat could be nuerothopy. i take 1000 mg/ metformin, numbers are 5.2 i do jump up to 175/180 on occaison, highest has beeb 242 only once , can this be controled tighter,. i have stress due to stroke now, hard to control the thoughts. cold weather also seems to make me tingle more ,everywhere. is this normal.
Sounds like you are doing quite well with your diabetes care with A1c being 5.2. Blood glucose values varies depending on when measured, so will not comment on that. The tingling burning sensations in your feet are due to a breakdown of sensory cell function, a complication of diabetes. It may eventually contribute to neuropathy.You can get help by learning and using an alternative therapy called WarmFeet. It is a relaxation technique designed to improve blood flow to the (periphery) feet delivering more oxygen and nutrients to those tissues. A side benefit is the stress management effect which will help lower your stress levels as well. Instructions and biofeedback assisted relaxation for this therapy is available at http://www.WarmFeetKit.com. If you decide to do regular daily practice with WarmFeet, I believe it will be of great help to you. Let me know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.